# SDR AALA20110731DEN01

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 51,523 hours, 17,493 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 734284F
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DEN - INFLIGHT DFW-EGE. CREW REPORTED LEFT ENGINE GENERATOR FAILED WITH AUXILIARY POWER UNIT ON PLACARD.  EMERGENCY DECLARED FLIGHT DIVERTED DEN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT GENERATOR UNIT THAT WAS BAD.  SYSTEM GROUND CHECK NORMAL OPERATION.
